# SDR SWAA2022063013467

- Difficulty date: May 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM ON BS 294.5 AT RBL 10 AND WL 208.1 AT PASSENGER CABIN 2022-287707 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 11-APR-23  TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 11-APR-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[03] PERFORMED PERMANENT REPAIR ON FLOORBEAM ON BS 294.5 AT RBL 10 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 SEE INDIVIDUAL SIGN OF BELOW;[04] TASK CARD COMPLETED  RII
